English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Formal deformations and their categorical general fibre

MPS-Authors
/persons/resource/persons235742

Macrì,  Emanuele
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236255

Stellari,  Paolo
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

huybrechts_formal_oa_2011.pdf
(Any fulltext), 323KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Huybrechts, D., Macrì, E., & Stellari, P. (2011). Formal deformations and their categorical general fibre. Commentarii Mathematici Helvetici, 86(1), 41-71. doi:10.4171/CMH/217.


Cite as: http://hdl.handle.net/21.11116/0000-0004-215E-E
Abstract
There is no abstract available